# SDR AALA20040550

- Difficulty date: May 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - LEFT AND RIGHT EMERGENCY EXIT LIGHTS AT FORWARD OVERWING EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACK AT B5103 FOR LEFT AND RIGHT HAND EMERGENCY EXIT LIGHTS AT FORWARD OVERWING EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
